# SDR FDEA201811293394

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44379
- Aircraft time: 7,123 hours, 2,712 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, C
- Precautionary procedure: A

## Discrepancy

APPROX 3 HOURS INTO THE FLIGHT THE LEFT ENGINE OIL  QTY WENT TO ZERO (0) SHORTLY THEREAFTER THE OIL TEMP WENT TO INTO THE AMBER BAND (ABOVE 160?) AND THE OIL PRESS WENT TO 20 PSI, THE CHECKLIST FOR THE HIGH OIL TEMP WAS FOLLOWED AND ENGINE BROUGHT TO IDLE. IT WAS KEPT AT IDLE FOR THE REMAINDER OF THE FLIGHT. AFTER LANDING THE OIL QTY CAME TO 8 QTS AND THE OIL TEMPERATURE INDICATION WENT BLANK AFTER THE ENGINE WAS SHUTDOWN, THE OIL QTY WENT TO 8 QTS.  OIL SCAVENGE INLET SCREEN ACCESSORY GEARBOX SCAVENGE INLET SCREEN HAS   BEARING CAGE AND ROLLER BEARING DEBRIE IN INLET SCREEN. PHOTO OF DEBRIE SENT TO   MOCC.R&R ENGINE. REF WIC 7100000-01-04.
